Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 23, 2011, 3:31 PM EDT for 8 counties in Ohio; Bracken County, Lewis County, Mason County, Kentucky. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 3:31 PM EDT (19:31 UTC)
- Expired
- Apr 23, 2011, 9:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH, Pike County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:36 PM EDT | FLASH FLOOD | Amelia, OH | WATER FLOWING OF ROADS. |
| Apr 23, 4:00 PM EDT | FLASH FLOOD | 3 Wnw Ripley, KY | WATER OVER ROADWAYS RUNNING RAPIDLY FROM SURROUNDING HILLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 405 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WGUS51 KILN 231931
FFWILN
KYC023-135-161-OHC001-015-025-027-061-071-131-165-240130-
/O.NEW.KILN.FF.W.0014.110423T1931Z-110424T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY...
ADAMS COUNTY IN SOUTHWEST OHIO...
BROWN COUNTY IN SOUTHWEST OHIO...
CLERMONT COUNTY IN SOUTHWEST OHIO...
EXTREME SOUTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
EXTREME NORTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
HIGHLAND COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN PIKE COUNTY IN SOUTHWEST OHIO...
EXTREME SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 930 PM EDT.
* AT 330 PM EDT...RADAR INDICATED A LARGE AREA OF THUNDERSTORMS
MOVING THROUGH THE REGION.
* HEAVY RAIN WILL FALL ACROSS THE WARNED AREA WITH 1 TO 3 INCHES
POSSIBLE THROUGH 930 PM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL
MAY CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...GEORGETOWN...HILLSBORO...LOVELAND...MILFORD...ST.
MARTIN...ABERDEEN...AMELIA...AUGUSTA...BATAVIA...BELFAST AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3872 8422 3889 8423 3902 8432 3928 8431
3925 8372 3921 8335 3919 8334 3919 8324
3901 8325 3901 8327 3884 8327 3863 8353
$$1 follow-up statement
174
WGUS71 KILN 240125
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT SAT APR 23 2011
KYC023-135-161-OHC001-015-025-027-061-071-131-165-240135-
/O.EXP.KILN.FF.W.0014.000000T0000Z-110424T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS KY-MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-CLINTON OH-HAMILTON
OH-PIKE OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
925 PM EDT SAT APR 23 2011
...THE FLASH FLOOD WARNING FOR HIGHLAND...CLERMONT...EXTREME
SOUTHEASTERN WARREN...NORTHWESTERN PIKE...EXTREME NORTHEASTERN
HAMILTON...EXTREME SOUTHWESTERN CLINTON...BROWN...ADAMS...NORTHERN
BRACKEN...NORTHWESTERN MASON AND NORTHWESTERN LEWIS COUNTIES WILL
EXPIRE AT 930 PM EDT...
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT FOR NOW. HOWEVER...A FLASH FLOOD
WATCH REMAINS IN EFFECT AND ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL MOVE INTO THE REGION OVERNIGHT. PEOPLE SHOULD REMAIN ALERT...
ESPECIALLY IF THEY ARE IN A LOW LYING AREA...ALONG A CREEK...STREAM
OR IN AN AREA EXPERIENCING FLOODING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3872 8422 3889 8423 3902 8432 3928 8431
3925 8372 3921 8335 3919 8334 3919 8324
3901 8325 3901 8327 3884 8327 3863 8353
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 1:51 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 23, 1:51 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
151 PM EDT SAT APR 23 2011
.SYNOPSIS...
A COLD FRONT WILL PUSH INTO THE AREA FROM THE NORTHWEST TODAY. THE
FRONT WILL STALL OUT ALONG THE OHIO RIVE AND THEN REMAIN DRAPED
ACROSS THE REGION THROUGH THE EARLY PART OF THE WEEK. THIS WILL
LEAD TO AN EXTENDED THREAT FOR SHOWERS AND THUNDERSTORMS FOR THE
NEXT COUPLE OF DAYS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH EXTENSIVE CLOUD COVER IN PLACE AND ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT EXPECTED THIS AFTERNOON WENT AHEAD AND
LOWERED TEMPERATURES FOR TODAY. A FRONTAL BOUNDARY WILL WORK INTO
THE AREA LATER TODAY. AN UNSTABLE AIRMASS IS PRESENT IN ADVANCE OF
THE BOUNDARY AND THEREFORE EXPECT ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. WIND
GUSTS WILL CONTINUE ACROSS THE AREA THROUGH THE EARLY EVENING HOURS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE COLD FRONT WILL STALL OUT ALONG THE OHIO RIVER TONIGHT INTO
SUNDAY BEFORE BEGINNING TO LIFT BACK TO THE NORTH SUNDAY NIGHT
INTO MONDAY. WITH WEAK DISTURBANCES PUSHING EAST ALONG THE
BOUNDARY...THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. TIMING OF BEST
PCPN CHANCES REMAINS TRICKY SO WILL CONTINUE TO BROAD BRUSH
POPS...WHILE TRYING TO KEEP BEST CHANCES CLOSE TO THE BOUNDARY. AT
LEAST PARTS OF THE FFA WILL MOST LIKELY NEED TO BE EXTENDED FOR
ANOTHER DAY OR TWO. TEMPERATURES WILL BE DEPENDENT ON THE PCPN
TIMING AND CLOUDS AS WELL AS EXACTLY WHERE THE BOUNDARY IS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A SERIES OF WAVES WILL MOVE THROUGH THE REGION FOR THE LONG TERM.
THE FIRST ONE WILL MOVE THROUGH MONDAY NIGHT INTO TUESDAY. THERE
ARE SOME TIMING DISCREPANCIES WITH THIS SYSTEM HOWEVER THE LATEST
ECMWF SOLUTION HAS COME MORE IN LINE WITH THE GFS. ANOTHER LOW
WILL MOVE UP FROM THE SW TUESDAY NIGHT INTO WEDNESDAY. A LOT OF
MOISTURE WILL BE BROUGHT UP INTO THE AREA WITH THIS SYSTEM AND
THEREFORE HEAVY RAIN WILL BE POSSIBLE. HEAVY RAIN ON TOP OF
ALREADY SATURATED GROUND WILL ADD TO FLOODING ISSUES AROUND THE
AREA. THE LOW WILL BEGIN TO MOVE NE OF THE FA BY THURSDAY AND
THEREFORE PRECIP WILL BEGIN TO TAPER OFF ACROSS THE AREA. COOLER
TEMPERATURES WILL FILTER INTO THE AREA ON THURSDAY. HIGH PRESSURE
WILL THEN MOVE INTO THE AREA FOR FRIDAY.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A FRONTAL BOUNDARY WILL MOVE INTO AND REMAIN ACROSS THE AREA
THROUGH THE TAF PERIOD. THIS FEATURE WILL ALLOW SHOWERS AND
THUNDERSTORMS TO DEVELOP AND MOVE ACROSS THE TAF SITES OFF AND ON
THROUGH THE TAF PERIOD. CIGS AND VSBYS WILL BE REDUCED IN HEAVIER
SHOWER AND THUNDERSTORM ACTIVITY. WINDS WILL GUST TO AROUND 20 KTS
THROUGH THE AFTERNOON HOURS BEFORE BEGINNING TO DECREASE THIS EVENING.
OUTLOOK...SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE SUNDAY
THROUGH WEDNESDAY WITH MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...NOVAK
AVIATION...NOVAKHazardous weather outlook, Apr 23, 10:23 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1023 AM EDT SAT APR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241430- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1023 AM EDT SAT APR 23 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND THE LATEST FORECASTS. A COLD FRONT WILL MOVE INTO THE REGION TODAY AND STALL OUT ALONG THE OHIO RIVER TONIGHT AND SUNDAY. THE BOUNDARY WILL THEN BEGIN TO LIFT BACK TO THE NORTH SUNDAY NIGHT INTO MONDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FIRST PART OF NEXT WEEK. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN TOTAL RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF WILL ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK... RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT HIGHLY ELEVATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 23, 12:00 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1200 PM EDT SAT APR 23 2011
KYZ094-095-231700-
OWEN KY-GRANT KY-
1200 PM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND OWEN COUNTIES
THROUGH 100 PM EDT...
AT NOON EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST
OF GRATZ...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON AND
WILLIAMSTOWN.
ALSO...SQUIRESVILLE...GRATZ...MONTEREY...LONG RIDGE...BEECHWOOD...
NEEDMORE...HOLBROOK AND NATLEE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3835 8487 3838 8490 3842 8489 3844 8497
3847 8496 3849 8500 3851 8499 3851 8503
3855 8502 3866 8451 3866 8450 3852 8447
3849 8456 3834 8474 3833 8480Special weather statement, Apr 23, 1:27 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT SAT APR 23 2011
KYZ094-231830-
OWEN KY-
127 PM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT OWEN COUNTY THROUGH 230 PM
EDT...
AT 124 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST
OF GRATZ...MOVING EAST NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.
ALSO...GRATZ...SQUIRESVILLE...WHEATLEY...NEW LIBERTY...LONG RIDGE...
BROMLEY AND NEEDMORE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3844 8497 3847 8496 3849 8500 3851 8499
3850 8501 3851 8503 3856 8501 3856 8507
3859 8508 3869 8478 3862 8477 3858 8470
3850 8465 3842 8495Special weather statement, Apr 23, 1:36 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT SAT APR 23 2011
INZ075-080-KYZ089>091-095-231815-
SWITZERLAND IN-OHIO IN-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
136 PM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...GALLATIN...
CARROLL...BOONE...OHIO AND SWITZERLAND COUNTIES THROUGH 215 PM EDT...
AT 136 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRAYTOWN...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY...WARSAW AND
RISING SUN.
ALSO...EASTERDAY...MOOREFIELD...EAGLE STATION...GHENT...MOUNT
STERLING...CARSON...JACKSONVILLE AND FAIRVIEW ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3874 8525 3870 8521 3883 8521 3902 8487
3876 8463 3871 8479 3872 8479 3870 8482
3871 8483 3867 8490 3867 8493 3866 8493
3858 8517 3875 8531Special weather statement, Apr 23, 2:35 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT SAT APR 23 2011
INZ080-KYZ089-090-094-095-231915-
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
235 PM EDT SAT APR 23 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GRANT...GALLATIN...
CARROLL...OWEN AND SWITZERLAND COUNTIES THROUGH 315 PM EDT...
AT 232 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOOREFIELD TO LOCUST TO 12 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY...
WARSAW...OWENTON...CRITTENDEN...DRY RIDGE AND WILLIAMSTOWN.
ALSO...MOUNT STERLING...GENERAL BUTLER STATE PARK...JACKSONVILLE...
GHENT...ENGLISH...LANGSTAFF...MARKLAND AND EASTERDAY ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
3851 8503 3856 8501 3859 8509 3858 8521
3873 8533 3874 8526 3870 8521 3885 8521
3880 8469 3878 8466 3880 8464 3879 8453
3853 8447 3836 8471 3833 8480
ANSpecial weather statement, Apr 23, 2:48 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
248 PM EDT SAT APR 23 2011
KYZ096-097-099-OHZ078-079-231915-
MASON KY-PENDLETON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
248 PM EDT SAT APR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...SOUTHERN
BROWN...BRACKEN...EASTERN PENDLETON AND NORTHWESTERN MASON COUNTIES
THROUGH 315 PM EDT...
AT 245 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEAVE...
MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE...
AUGUSTA...RIPLEY AND GEORGETOWN.
ALSO...POWERSVILLE...JOHNSVILLE...BRADFORD...HITTVILLE...CHILO...
WOOLCUTT...PARINA AND STONEWALL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3856 8421 3857 8421 3858 8423 3873 8432
3893 8379 3876 8369 3868 8371 3860 8404
3860 8405 3860 8406 3861 8408 3859 8411
ANLocal storm report, Apr 23, 3:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 2 S SPARTA 38.65N 84.91W
04/23/2011 OWEN KY LAW ENFORCEMENT
TREES ACROSS HIGHWAY 1316. REPORTS OF ROOFS OFF OF
OUTBUILDINGS.
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:57 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Apr 23, 12:42 AM EDT | Special Weather Statement | ILN | Mercer | 48 min |
| Apr 23, 12:49 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 26 min |
| Apr 23, 1:08 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 5 hr |
| Apr 23, 1:13 AM EDT | Special Weather Statement | ILN | Darke, Shelby | 47 min |
| Apr 23, 1:15 AM EDT | Special Weather Statement | ILN | Brown, Highland, Pike | 45 min |
| Apr 23, 1:27 AM EDT | River Flood Warning | ILN | Adams | 33 hr |
| Apr 23, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 19 min |
| Apr 23, 2:11 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fayette, Highland | 16 hr |
| Apr 23, 2:21 AM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Apr 23, 2:50 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 16 hr |
| Apr 23, 3:08 AM EDT | Flash Flood Warning | ILN | Brown, Highland | 3 hr |
| Apr 23, 4:20 AM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Apr 23, 5:59 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 7 hr |
| Apr 23, 7:06 AM EDT | Special Weather Statement | ILN | Scioto | 24 min |
| Apr 23, 9:20 AM EDT | Flash Flood Warning | ILN | Adams, Scioto | 4 hr |
| Apr 23, 12:51 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Apr 23, 1:45 PM EDT | Flash Flood Warning | ILN | Hamilton | 8 hr |
| Apr 23, 3:21 PM EDT | Tornado Warning | ILN | Brown, Clermont | 24 min |
| Apr 23, 3:42 PM EDT | Tornado Warning | ILN | Adams, Brown | 48 min |
| Apr 23, 4:14 PM EDT | Areal Flood Advisory | ILN | Butler, Champaign, Clark, Clinton, Fairfield, Fayette and 11 more | 6 hr |
| Apr 23, 4:19 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 41 min |
| Apr 23, 4:44 PM EDT | Special Weather Statement | ILN | Pike | 31 min |
| Apr 23, 4:58 PM EDT | Tornado Warning | ILN | Scioto | 21 min |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Adams, Brown | 50 hr |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Clermont | 29 hr |
| Apr 23, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 41 min |
| Apr 23, 4:08 AM EDT | Areal Flood Advisory | ILN | Lewis | 5 hr |
| Apr 23, 5:23 AM EDT | Special Weather Statement | ILN | Owen | 37 min |
| Apr 23, 5:34 AM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 26 min |
| Apr 23, 6:14 AM EDT | Special Weather Statement | ILN | Lewis, Mason, Robertson | 46 min |
| Apr 23, 6:21 AM EDT | Areal Flood Advisory | ILN | Bracken, Grant, Mason, Owen, Pendleton, Robertson | 6 hr |
| Apr 23, 6:46 AM EDT | Severe Thunderstorm Warning | ILN | Lewis | 29 min |
| Apr 23, 10:01 AM EDT | Special Weather Statement | ILN | Bracken, Grant, Lewis, Mason, Owen, Robertson | 59 min |
| Apr 23, 11:12 AM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Apr 23, 12:00 PM EDT | Special Weather Statement | ILN | Owen | 60 min |
| Apr 23, 12:08 PM EDT | Flash Flood Warning | ILN | Bracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more | 9 hr |
| Apr 23, 1:27 PM EDT | Special Weather Statement | ILN | Owen | 63 min |
| Apr 23, 1:36 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 39 min |
| Apr 23, 2:35 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 40 min |
| Apr 23, 2:48 PM EDT | Special Weather Statement | ILN | Bracken | 27 min |
| Apr 23, 2:53 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 37 min |
| Apr 23, 3:02 PM EDT | Tornado Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 28 min |
| Apr 23, 3:14 PM EDT | Tornado Warning | ILN | Bracken, Grant, Pendleton | 31 min |
| Apr 23, 3:44 PM EDT | Special Weather Statement | ILN | Robertson | 46 min |
| Apr 23, 3:55 PM EDT | Tornado Warning | ILN | Lewis, Mason, Robertson | 35 min |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Carroll, Gallatin | 5 days |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Campbell, Kenton, Pendleton | 43 hr |
| Apr 23, 5:27 PM EDT | River Flood Warning | ILN | Pendleton | 47 hr |
Nearby
Flash Flood Warnings in Ohio, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.